# SDR AALA201910039024

- Difficulty date: September 11, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: D57750022000
- Part serial: AP1497
- Condition: Worn
- Location: Lt Wing
- Part time: 48,938 hours, 31,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING NR 5 SPOILER HAS EXCESSIVE PLAY AND WEAR. REPLACED SPOILER IAW AMM 57-64-45-000-001-A  AND 27-64-45-400-001-A.
